| || |
robert 325 please help me off suboxone
robert 325 please help me off suboxone
My name is misty. I have been taking 20-30 Mg of methadone for almost 6 months consistently but have been taking some sort of pain pill for a couple of years on and off. I decided to go on suboxone after several attempts at quitting on my own failed. I was inducted at 8 Mg of suboxone on Wednesday and new immediately it was too much. The next day I only took 6 Mg and instantly felt so strange. Very tired confused and just not myself at all. The next day I only took 4 Mg but started to feel like I was withdrawing a little so I took 2 Mg more. I do not like this at all I want off as fast as I can. Please tell me where to go from here so I can taper right and not cause myself any unneccessary problems. I am currently taking 6 Mg and tried taking it before bed so I wouldn't have to try to function throughout the day feeling like that and now I cannot sleep. Please help me I need to be free from this before it takes control like all the other stuff did. I will look forward to hearing back as soon as you can get back to me.
Hello Misty, my name is Robby (not Robert )...I'm sorry to hear you are having such a hard time. May I ask, ow long after your last dose of Methadone or any other type of opiate, did you begin to take suboxone?
The symptoms you describe sound very familiar to me, because I experienced the same things. I was inducted at 8mg the first day. I thought I was on too much medication, but after I allowed my body time to adjust to the medication, I was A-Ok. Just try to give your body time to adjust to the suboxone. When you see your doctor again, tell him whats going on and share your concerns with him.
What I would do at this point is give yourself a day off the suboxone. With the long half-life of buprenorphine, you shouldnt feel withdrawel symptoms. Should you start feeling like you are withdrawing, take 2mg (1/4 of an 8mg tab). Then the next morning, take 4mg as soon as you wake up. Take another 2mg-4mg 8-12 hours later if you feel like you need it. After that, see how you are feeling and we can go from there. Dont give up just yet, hang in there and give yourself some time. You made the right decision to get help, and you should be proud of yourself for being strong enough to make such a big step in the right direction. Remeber, we didnt become addicted over night. Take care, my dear.
Hi Robby! Thank you for getting back to me. I waited 36 hours and honestly the first day I felt tentimes better because it stopped the withdrawals but the next day I just realized the feeling after my dose was not normal. I thought suboxone would make me feel normal and I would be able to function like a normal person and get my head back on straight. Being tired and in a fog is a relapse trigger. I hats not feeling like I'm in control of my body and not having energy to keep up with my busy life. I am also afraid of just letting my body adjust to a dose that wasn't right yo begin with. I would have preferred to be started on the dose that was right for me. I am glad to hear other people have gone through the same thing because part of me was worried that maybe I was just using it as an excuse to not continue with my plan to be clean.
I will definitely try what you suggested. If I skip a day can I just take 4 Mg that day without feeling yucky or should I go down 1 Mg at a time? I just think 2-4 Mg would be a better fit tor me. I wont really know until I try but I don't want to drop too fast and feel yucky. Are you Robert 325 or did you just see my post and reply? Either way I welcome your advice it's just ive heard Robert 325 has helped many people taper and that's what I really want to do. Ive been told the shortest amount of time on this stuff the better as far as withdrawals go and I just want to be done. I have a great support system and want yo start a family and I cant do that on suboxone or any other drug! Anyways thank you so much for your help I truly appreciate it.
I posted a reply. Did it get lost? Found it!
Last edited by wnthlp; 04-29-2012 at 12:45 PM.
Here is Robert's taper plan:
He has been having pc issues and hasn't been around much the past week and the induction protocall that he follows is very different from your sub Dr., but nonetheless there is all the info you are looking for in the link.
Okay thank you for that link. I have a question for anyone who can answer it. Since I was Inducted I have felt so strange. Not like myself at all. I cant think straight or complete tasks or just function at all. I was started at 8 Mg I took myself down to 6 Mg which I have taken for 3 days and still feel horrible. However I started taking g it at night and have trouble falling asleep at a decent time but I do fall asleep. Today I woke up feeeling strange again. I was tired and unable to focus on anything. Later in the day I got this strange burst of energy and just felt so good. It lasted a couple of hours and then back tonfeeling strange again. Those two hours were the closest to myself that I have felt since I started.
I read Roberts taper plan and I'm beginning to think that maybe I should stop taking the suboxone for a liittle bit and reinduct at a lower dose the right way. I need some advice on this. I think if I don't ill keep feeling this way the whole time. I'm so depressed and just feel so strange its hard to function at all. Please anyone who can help me delly to this as soon as possible.
if u stop staking the suboxone u will get withdrawals. I dont think re-induction is a good idea. You have got a long way getting on to them, i firmly believe you should now just follow Roberts taper plan with the 25% reduction.
If you feel you are at too high a dose you will not feel the withdrawals when tapering as much at first possibly.
Just get going with the plan now, and you will get back to feeling your old self quicker
if you dont feel stable at 6mg then you can try the 4mg, but u say u started to feel normal, you may be starting to stabilise on it, but you need to get stable first
Okay, the only reason I asked if I should do a reinduction is because in Roberts taper plan he said that induction is the most important part of the process and that if I have problems in the beginning that I will have problems all the way through. That everyone that has had an induction that was not done correctly has problems all the way through. So, I thought I would stop taking it for a couple days and then reinduct at the lowest psossibel dose so that I will not have to feel like I am feeling the whole time I am on this.
Honestly, I can not function like this it is the wierdest thing I have ever experienced in my life. Now, my chest feels heavy like there is a weight on my chest. I have given it almost a week and it does not seem to be getting better.
Last night I only took 4 mg and I slept better but I still woke up with this feeling in my chest and the wierd feeling in my head and the inability to think straight. I know that I have to give my body time to adjust to 4 mg it's just hard to make it through each day feeling like this escpecially when I have to work.
However, i am new to this so I do not want to act like I know everythin cuz i do not. I wanted advice so if you really think given the information i just gave you that I should just keep going down until I feel comfortable I will try my hardest. I just can't imagine feeling like this much longer. If you could see me you would understand. Even my husband is concerned about me. Anyways, thank you so much for getting back to me. I truly appreciate it. Sometimes having someone to talk to that knows what they are talking about really helps. I will look forward to hearing back from you. Thank you!